International Journal of Differential Equations

Analysis of a Stochastic SIR Model with Vaccination and Nonlinear Incidence Rate

Amine El Koufi, Jihad Adnani, Abdelkrim Bennar, and Noura Yousfi

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We expand an SIR epidemic model with vertical and nonlinear incidence rates from a deterministic frame to a stochastic one. The existence of a positive global analytical solution of the proposed stochastic model is shown, and conditions for the extinction and persistence of the disease are established. The presented results are demonstrated by numerical simulations.

Article information

Source
Int. J. Differ. Equ., Volume 2019 (2019), Article ID 9275051, 9 pages.

Dates
Received: 1 March 2019
Accepted: 1 August 2019
First available in Project Euclid: 17 October 2019

Permanent link to this document
https://projecteuclid.org/euclid.ijde/1571277676

Digital Object Identifier
doi:10.1155/2019/9275051

Mathematical Reviews number (MathSciNet)
MR3998945

Citation

El Koufi, Amine; Adnani, Jihad; Bennar, Abdelkrim; Yousfi, Noura. Analysis of a Stochastic SIR Model with Vaccination and Nonlinear Incidence Rate. Int. J. Differ. Equ. 2019 (2019), Article ID 9275051, 9 pages. doi:10.1155/2019/9275051. https://projecteuclid.org/euclid.ijde/1571277676


Export citation

References

  • J. Zhang and Z. Ma, “Global dynamics of an SEIR epidemic model with saturating contact rate,” Mathematical Biosciences, vol. 185, no. 1, pp. 15–32, 2003.
  • Z. Feng, W. Huang, and C. Castillo-Chavez, “Global behavior of a multi-group SIS epidemic model with age structure,” Journal of Differential Equations, vol. 218, no. 2, pp. 292–324, 2005.
  • J. M. Tchuenche, A. Nwagwo, and R. Levins, “Global behaviour of an SIR epidemic model with time delay,” Mathematical Methods in the Applied Sciences, vol. 30, no. 6, pp. 733–749, 2007.
  • K. Hattaf, N. Yousfi, and A. Tridane, “Mathematical analysis of a virus dynamics model with general incidence rate and cure rate,” Nonlinear Analysis: Real World Applications, vol. 13, no. 4, pp. 1866–1872, 2012.
  • Y. Cai, Y. Kang, and W. Wang, “A stochastic SIRS epidemic model with nonlinear incidence rate,” Applied Mathematics and Computation, vol. 305, pp. 221–240, 2017.
  • D. Jiang, J. Yu, C. Ji, and N. Shi, “Asymptotic behavior of global positive solution to a stochastic SIR model,” Mathematical and Computer Modelling, vol. 54, no. 1-2, pp. 221–232, 2011.
  • J. Adnani, K. Hattaf, and N. Yousfi, “Stability analysis of a stochastic SIR epidemic model with specific nonlinear incidence rate,” International Journal of Stochastic Analysis, vol. 2013, Article ID 431257, 4 pages, 2013.
  • A. El Koufi, J. Adnani, A. Bennar, and N. Yousfi, “Dynamical behaviors of a stochastic SIRS epidemic model,” Journal of Mathematical and Computational Science, vol. 8, no. 3, pp. 421–436, 2018.
  • A. El Koufi, M. Naim, A. Bennar, and N. Yousfi, “Stability analysis of a stochastic SIS model with double epidemic hypothesis and specific nonlinear incidence rate,” Communications in Mathematical Biology and Neuroscience, vol. 2018, 2018.
  • M. Zhien, Y. Zhou, and J. Wu, Modeling and Dynamics of Infectious Diseases, vol. 11, World Scientific, Singapore, 2009.
  • S. Busenberg and K. Cooke, Vertically Transmitted Diseases: Models and Dynamics, Springer Science & Business Media, Berlin, Germany, 2012.
  • X. Meng and L. Chen, “The dynamics of a new SIR epidemic model concerning pulse vaccination strategy,” Applied Mathematics and Computation, vol. 197, no. 2, pp. 582–597, 2008.
  • M. G. M. Gomes, L. J. White, and G. F. Medley, “The reinfection threshold,” Journal of Theoretical Biology, vol. 236, no. 1, pp. 111–113, 2005.
  • A. Kaddar, “Stability analysis in a delayed SIR epidemic model with a saturated incidence rate,” Nonlinear Analysis: Modelling and Control, vol. 15, no. 3, pp. 299–306, 2010.
  • J. Cui, Y. Sun, and H. Zhu, “The impact of media on the control of infectious diseases,” Journal of Dynamics and Differential Equations, vol. 20, no. 1, pp. 31–53, 2008.
  • P. Das, D. Mukherjee, and A. K. Sarkar, “Study of an SI epidemic model with nonlinear incidence rate: discrete and stochastic version,” Applied Mathematics and Computation, vol. 218, no. 6, pp. 2509–2515, 2011.
  • X. Liu and L. Yang, “Stability analysis of an SEIQV epidemic model with saturated incidence rate,” Nonlinear Analysis: Real World Applications, vol. 13, no. 6, pp. 2671–2679, 2012.
  • J. R. Beddington, “Mutual interference between parasites or predators and its effect on searching efficiency,” The Journal of Animal Ecology, vol. 44, no. 1, pp. 331–340, 1975.
  • P. H. Crowley and E. K. Martin, “Functional responses and interference within and between year classes of a dragonfly population,” Journal of the North American Benthological Society, vol. 8, no. 3, p. 211, 1989.
  • P. V. D. Driessche and J. Watmough, “Reproduction numbers and sub-threshold endemic equilibria for compartmental models of disease transmission,” Mathematical Biosciences, vol. 180, no. 1-2, pp. 29–48, 2002.
  • X. Mao, Stochastic Differential Equations and Applications, Elsevier, Amsterdam, Netherlands, 2007. \endinput